# SDR CALA0100725

- Difficulty date: July 30, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RUDDER CONTROL TAB SKIN DENTED IN THE LOWER LEFT SIDE. THE RUDDER TAB WAS REMOVED IAW MM 27-20-02. THE TAB WAS REPAIRED, WEIGHED, AND BALANCED IAW SRM 55-40-1. THE TAB WAS INSTALLED AND THROW CHECKS WERE COMPLETED IAW MM 27-20-02.
